HETTA1949
40,000-49,999 SparkPoints 49,404
SparkPoints
 

Gaining

Thursday, July 07, 2016

I am not sure why but weight is increasing. I Have not increased good I take and still active but not as much and start taking two steroid medicines. Feel awful with this added weight. Almost 10 pounds. Makes me feel sad to be defeated by myself. Not giving up. I am going to fight for a healthy me.
Share This Post With Others
Member Comments About This Blog Post
  • _CYNDY55_
    emoticon Well Said!
    1848 days ago
  • CALGAL98
    Steroids will add weight. Don't give up!
    1848 days ago
  • CALGAL98
    Steroids will add weight. Don't give up!
    1848 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by HETTA1949